Open Access
April, 2009 Commutators of C-diffeomorphisms preserving a submanifold
Kōjun ABE, Kazuhiko FUKUI
J. Math. Soc. Japan 61(2): 427-436 (April, 2009). DOI: 10.2969/jmsj/06120427


We consider the group of C-diffeomorphisms of M which is isotopic to the identity through C-diffeomorphisms preserving N for a compact manifold pair (M,N) and prove that the group is perfect. Also we prove that it is uniformly perfect for a certain compact manifold with boundary.


Download Citation

Kōjun ABE. Kazuhiko FUKUI. "Commutators of C-diffeomorphisms preserving a submanifold." J. Math. Soc. Japan 61 (2) 427 - 436, April, 2009.


Published: April, 2009
First available in Project Euclid: 13 May 2009

zbMATH: 1169.57029
MathSciNet: MR2532896
Digital Object Identifier: 10.2969/jmsj/06120427

Primary: 57R50
Secondary: 58D05

Keywords: commutator subgroup , compact manifold with boundary , diffeomorphism group , uniformly perfect

Rights: Copyright © 2009 Mathematical Society of Japan

Vol.61 • No. 2 • April, 2009
Back to Top